Unimodular graded Poisson Hopf algebras

Brown, K. A. and Zhang, J. J. (2018) Unimodular graded Poisson Hopf algebras. Bulletin of the London Mathematical Society, 50(5), pp. 887-898. (doi:10.1112/blms.12194)

[img]
Preview
Text
167439.pdf - Accepted Version

362kB

Abstract

Let A be a Poisson Hopf algebra over an algebraically closed field of characteristic zero. If A is finitely generated and connected graded as an algebra and its Poisson bracket is homogeneous of degree d ⩾ 0, then A is unimodular; that is, the modular derivation of A is zero. This is a Poisson analogue of a recent result concerning Hopf algebras which are connected graded as algebras.

Item Type:Articles
Additional Information:2010 Mathematics Subject Classification 17B63, 16T05, 16E65, 53D17 (primary).
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Brown, Professor Ken
Authors: Brown, K. A., and Zhang, J. J.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Bulletin of the London Mathematical Society
Journal Abbr.:Bull. London Math. Soc.
Publisher:Wiley
ISSN:0024-6093
ISSN (Online):1469-2120
Published Online:09 August 2018
Copyright Holders:Copyright © 2018 London Mathematical Society
First Published:First published in Bulletin of the London Mathematical Society 50(5): 887-898
Publisher Policy:Reproduced in accordance with the publisher copyright policy
Related URLs:

University Staff: Request a correction | Enlighten Editors: Update this record